2015 ICD-9-CM Diagnosis Code E933.1
Antineoplastic and immunosuppressive drugs causing adverse effects in therapeutic use
- Billable Code
- Not A Principal Dx
- ICD-9-CM E933.1 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
- ICD-9-CM E933.1 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
- However, E933.1 describes the circumstance causing an injury, not the nature of the injury, and therefore should not be used as a principal diagnosis.
- Adverse effect of antineoplastic drug
- Adverse effect of immunosuppressant
- Agranulocytosis due to cancer chemotherapy
- Antineoplastic adverse reaction
- Dermatitis due to chemotherapy
- Esophagitis due to chemotherapy
- Immunosuppressant adverse reaction
- Inflammation of esophagus due to chemotherapy (disorder)
- Oral ulcerative mucositis due to antineoplastic therapy
- Oral ulcerative mucositis from antineoplastic therapy
- antineoplastic antibiotics (E930.7)
- Mechlorethamine hydrochloride
- Triethylenethiophosphoramide [thio-TEPA]
- No ICD-10-CM code(s) convert to ICD-9-CM E933.1